# SDR QMLA2013020413022

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6425
- Aircraft time: 11,238 hours, 32,010 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Flex Coupling
- Part number: 365A33621300
- Condition: Broken
- Location: Tail Rotor Drive
- Part time: 1,918 hours
- Component: Tail Rotor Gear
- Component part number: 365A33600506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ACFT AFTER REMOVAL OF TAILROTOR AFT DRIVE SHAFT  FOUND FLEX COUPLING BROKEN STRAPS AND GROOVE MARKS IN TAILROTOR GEARBOX HSG.  NO DAMAGE ALLOWED IAW AEC INSTRUCTIONS.  REMOVED  FOR REPAIR.
